Note on universal topological completion
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 2, p. 199-216
@article{CTGDC_1979__20_2_199_0,
     author = {Hoffmann, Rudolf-E.},
     title = {Note on universal topological completion},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {2},
     year = {1979},
     pages = {199-216},
     zbl = {0429.18002},
     mrnumber = {548489},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_2_199_0}
}
Hoffmann, Rudolf-E. Note on universal topological completion. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 2, pp. 199-216. http://www.numdam.org/item/CTGDC_1979__20_2_199_0/

1 Antoine, Ph., Extension minimale de la catégorie des espaces topologiques, C. R. A. S. Paris, A 262 (1966), 1389- 1392. | MR 202788 | Zbl 0139.40101

2 Antoine, Ph., Etude élémentaire des catégories d'ensembles structurés, Bull. Soc. Math. Belgique 18 (1966), 142- 164 et 387- 414. | MR 200321 | Zbl 0192.10105

3 Bourbaki, N., Théorie des ensembles. Ch. 3: Ensembles ordonnés, Hermann Paris, 1963. | MR 154814 | Zbl 0125.00603

4 Brummer, G.C.L., A categorical study of initiality in uniform topology. Ph. D. Thesis, Cape Town, 1971,

5 Davis, A.S., Indexed systems of neighborhoods for general topological spaces, Amer. Math. Monthly 68 (1961), 886-893. | MR 214017 | Zbl 0106.15504

6 Herrlich, H., Topological functors, Gen. Topol. and Appl. 4 (1974), 125. | MR 343226 | Zbl 0288.54003

7 Herrlich, H., Factorization of morphisms B → FA, Math. Z. 114 (1975), 180 - 186. | MR 266973 | Zbl 0182.34502

8 Herrlich, H., Initial completions, Math. Z. 150 (1976), 101-110. | MR 437614 | Zbl 0319.18001

9 Hoffmann, R.-E., (E, M )-universally topological functors, Habilitationsschrift, Düsseldorf, 1974.

10 Hoffmann, R.-E., Semi-identifying lifts and a generalization of the duality theorem for topological functors, Math. Nachr. 74 (1976), 295 - 307. | MR 428256 | Zbl 0345.18002

11 Hoffmann, R.-E., Factorization of cones, Math. Nachr. | MR 536426 | Zbl 0412.18001

12 Hoffmann, R.-E., Topological functors admitting generalized Cauchy-completions. In: Proc. Intern. Conf. Categ. Topology (Mannheim 1975), Lecture Notes in Math. 540, Springer (1976), 286- 344. | MR 644648 | Zbl 0421.18002

13 Hoffmann, R.-E., Topological completion of faithful functors (unpublished). Summary (= Introduction) in Seminarbericht Fern-Universität Hagen 1 (1976).

14 Hoffmann, R.-E., Note on semi-topological functors, Math. Z. 160 (1978), 69. | MR 472960 | Zbl 0386.18003

15 Hong, S.S., Categories in which every mono-source is initial, Kyungpook Math. J. 15 (1975), 133 - 139. | MR 369466 | Zbl 0309.18004

16 Hong, Y.H., Studies on categories of universal topological algebras, Ph. D. thesis, McMaster University, Hamilton, Ont., 1974.

17 Hunsaker, W.N. and Sharma, P.L., Universally initial functors in topology (manuscript), Southern Illinois University, Carbondale, 1974.

18 Kowalsky, H.J., Verbandstheoretische Kennzeichnung topologischer Raüme, Math. Nachr. 21 (1960), 297- 318. | MR 119186 | Zbl 0093.36201

19 Ringleb, P., Untersuchungen über die Kategorie der geordneten Mengen, Dissertation, F. Univ., Berlin, 1969.

20 Shanin, N.A., On separation in topological spaces, C.R. (Doklady) Acad. Sc. U.R.S.S. (N.S.) 38 (1943), 110-113 (Math. R. 5-46). | MR 8688 | Zbl 0061.39607

21 Taylor, J.C., Weak families of maps, Canad. Math. Bull. 8 (1965), 771-781. | MR 212069 | Zbl 0137.41902

22 Wyler, O., Are there topoi in Topology? In Proc. Int. Conf. Categ. Topology (Mannheim 1975), Lecture Notes in Math. 540, Springer (1976), 699 - 719. | MR 458346 | Zbl 0354.54001